# SDR ASAA2019041428987

- Difficulty date: April 14, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 12,907 hours, 4,228 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLASS II AIR BLEED FAULT ( FAULTING LEFT WING LOOP A. DO NOT REPLACE BMC. BMC WAS REPLACED ON 3/16/2019) GROUNDED - YES. REMOVED AND REPLACED SENSING ELEMENT 31HF, 73HF AND 90HF PER AMM 36-22-18-000-001-A, AMM 36-22-18-400-001-A, AMM 36-22-18-000-802-A AND AMM 36-22-18-400-802-A. PERFORMED GOOD ENGINE AUTOMATIC START FOR BOTH ENGINES PER AMM 71-00-00-710-003-B. THIS CLEARS MDDR 65440, SEAMC DARWIN NOTIFIED, PLACARD REMOVED. R3651630
